Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The decomposition of modular systems connected with the doubly generalized Fermat theorem


Author: Eliakim Hastings Moore
Journal: Bull. Amer. Math. Soc. 13 (1907), 280-288
DOI: https://doi.org/10.1090/S0002-9904-1907-01457-X
Cited work: Bull. Amer. Math. Soc., Volume 2, Number 7 (1896), 189--199
MathSciNet review: 1558462
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01457-X

American Mathematical Society